# SDR SWAA2025100922638

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8932Q
- Make and model: Boeing 737-8
- Aircraft serial: 42601
- Aircraft time: 3,807 hours, 1,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FLASHLIGHTS IN AFT GALLEY WONT TEST.  C/W OPS CK?S OF BOTH AFT GALLEY FO SIDE FLASHLIGHTS IAW AMM 25-64-00-200-801. OPS CKD GOOD. PLACARDS REMOVED. THIS CLEARS MEL.
